MAUDE Adverse Event Report: STRYKER GMBH LATITUDE ELBOW ULNAR CAP MODEL GRAND; LATITUDE TOTAL ELBOW ULNAR CAP LARGE

STRYKER GMBH LATITUDE ELBOW ULNAR CAP MODEL GRAND; LATITUDE TOTAL ELBOW ULNAR CAP LARGE
Catalog Number DKY069
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported a patient experienced an infection that led to unanticipated revision surgery.Debridement/ wash out of previous total elbow elbow replacement due to infection.The surgeon stated the infection has been present for 12 months.No exact dates beyond this are known.The ulnar cap was explanted.No issue with implants.Removed due to the reported infection.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
It was reported a patient experienced an infection that led to unanticipated revision surgery.Debridement/ wash out of previous total elbow replacement due to infection.The surgeon stated the infection has been present for 12 months.No exact dates beyond this are known.The ulnar cap was explanted.No issue with implants.Removed due to the reported infection.

Brand Name
LATITUDE ELBOW ULNAR CAP MODEL GRAND
Common Device Name
LATITUDE TOTAL ELBOW ULNAR CAP LARGE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach MN 2545
SZ  2545
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19652777
Report Number0001649390-2024-00295
Device Sequence Number6596447
Product Code JDB
UDI-Device Identifier00846832010929
UDI-Public00846832010929
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K07087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDKY069
Device Lot Number8676AX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown